# SDR USAA070363

- Difficulty date: May 8, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BL 0 FS 927-947, L-ANGLE CRACKED.  REMOVED ANGLE & FAB'D NEW PER SRM 51-10-02, 51-20-01, DEFECT SIZE:  2 INCHES.
